# SDR QXEA200600719

- Difficulty date: March 17, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N350PH
- Make and model: Dhav DHC8202
- Aircraft serial: 488
- Aircraft time: 19,773 hours, 28,500 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Chafed
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - C4 LEFT HAND WING LOWER LEADING EDGE REBATE IS CHAFED AT YW 57.2 AND HAS SEVERAL LOOSE AND MISSING SLEEVES.  REPAIRED IAW RD 8-57-3328, ISSUE 2, 8-57-811, ISSUE 3 AND HORIZON AIR EA 2-57-354.
